RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Al-Sharo, Khaled

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:79
Abstract pages:465
Full texts:158
References:77
E-mail:
Website: http://www.fauthor.domain.com

http://www.mathnet.ru/eng/person62237
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. Kh. A. Al-Sharo, Olga Shemetkova, Xiaolan Yi, “On $S$-quasinormally embedded subgroups of finite groups”, Algebra Discrete Math., 13:1 (2012),  18–25  mathnet  mathscinet  zmath
2. Kh. Al-Sharo, “On Nearly $S$-Permutably Embedded Subgroups of Finite Groups”, Mat. Zametki, 91:4 (2012),  495–505  mathnet  mathscinet  elib; Math. Notes, 91:4 (2012), 470–478  isi  scopus
2007
3. Kh. A. Al-Sharo, Olga Shemetkova, “An application of the concept of a generalized central element”, Algebra Discrete Math., 2007, 4,  1–11  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020